MathSciNet Relay Station
MathSciNet bibliographic data
MR1123672 (92m:55007) 55P10
Yan, Dung Yung On the Thom spectra over $\Omega({\rm SU}(n)/{\rm SO}(n))$ and Mahowald's $X\sb k$ spectra. Proc. Amer. Math. Soc. 116 (1992), no. 2, 567–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement